Get E-Book on COVID-19

Q. It is becoming hard for me to stand or be on my feet for a long time due to sciatica. Please help.

Answered by
Dr. Santosh-kumar Bashyal
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Jun 05, 2020

Hello, doctor

I am dealing with sciatica in both of my legs. The symptoms I am dealing with are burning, tingling, sharp shooting pain in both legs, aching, and pain in my feet. It is now becoming hard for me to stand or be on my feet a long time . The sciatic flare is from a slip in fall accident I had six years back. I was diagnosed with lumbar facet syndrome.

#

Dear,

Sending Love and Healing vibes!

Looking into your problem we need to understand the basic physiology about the facet joint.Facet joints’ helps healthy movement and intervertebral disc—stability for each motion segment.The aging ,osteoporosis , traumatic injury can damage the facet joints and is the leading cause of back pain known as facet joint syndrome.

Therapies include medial branch blocks, intraarticular (within a joint) steroid injections, and/or radiofrequency ablation (RFA),Percunateous endoscopic lumbar discectomy.

Meanwhile i recommend you to take these drug which helps reduces the swelling of disc and neurogenic problem .

  1. Cap Gapapentin 100 mg twice daily,po, for 2 weeks,after food
  2. Sac Calcirol(VIT D3)60,000 IU once a week,po,for 4 weeks after light food
  3. D.F.O Gel(Dicolfenac Gel) apply locally twice daily for 2 weeks

Thank you


Was this answer helpful?

 | 


Related Questions:
My sciatica is heavy after a minor herniated disc L4 or L5. Why?

.. is a year old injury now I will suggest doing some physical test like McKenzie maneuver to see if the radiating symptoms stops and the pain gets centralize to the lower back. The McKenzie maneuver is simple, and you can read about it and practice ...   Read full

I have thigh pain at night. Why?

.. reviewed your query. You can consider doing an epidural steroid injection for controlling the painful episodes. You should discuss the option with your physician for doing it. You can also have a hip joint issues. You can also consult an orthopedi...   Read full

I am having sciatica, neuralgia and migraines. Are these due to epidural anesthesia?

.. epidural needle must have hit a blood vessel in epidural space and so needle was withdrawn and reinserted in order to place it in epidural space avoiding blood vessel. Hypotension in pregnancy may be caused by supine hypotension syndrome and also ...   Read full

Also Read Answers From:

Also Read


COVID-19 Vaccines in India
Two vaccines, Covishield and Covaxin, have been granted emergency use authorization in India. Read about these vaccines'...  Read more»
Sinusitis - Causes, Symptoms and Treatment
Sinusitis is the infection of the air cavities within the nasal passages. Normally, the healthy sinuses are filled with ...  Read more»
Asthma and Its Rising Incidence
This article explains about asthma and its causes. It also focuses on the benefits of starting early treatment to lead a...  Read more»

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.